# SDR USAA2011070500022

- Difficulty date: June 1, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 37,091 hours, 16,461 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367179900000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - 2S CHECK - DELAMINATION ON FLOOR PANEL BETWEEN FR12 TO FR16, BETWEEN Y254 TO Y1734.  REPLACED FLOOR PANEL BETWEEN FR12 TO FR16, BETWEEN Y254 TO Y1734 IAW A320 SRM 53-02-00 AND IRM 9701 REV G.
